# SDR CALA2025021002254

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 82,476 hours, 35,889 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 104711
- Condition: Faulted
- Location: Hyd System
- Part time: 18,391 hours, 9,068 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD G RSVR LO LVL INFLIGHT DEBRIEFED WITH THE PILOTS. THERE WAS A HYD G RSVR LO LVL ECAM MSG. THEY STATED THE RESERVOIR WAS LOW AND THINKING THERE IS A POSSIBLE LEAK ON THE GREEN SYSTEM. THE PILOTS FOLLOWED THEIR PROCEDURES AND HAD THE LANDING GEAR DOORS MANUALLY DROPPED. TALKED TO TOMC AND THEY STATED THAT IN THE PFR, THERE WAS A E1 GREEN HYD PUMP 1 MSG. R&R GREEN HYDRAULIC RESERVOIR ACCUMULATOR IN REF W AMM 29-11-42, LEAK CHECK GOOD, NO FAULTS NOTED AT THIS TIME.PARTS USED: 31-2912-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1501252  SN OFF 4711  ACCUMULATOR, HY OFF 31-2912-9-9001 4711 ON 31-2912-9-9001 5816
